# SDR KCSA202307191083

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 91,434 hours, 16,113 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK R/H #1 PAX SEAT LIFE VEST DAMAGED P/N P01074-301W S/N 10120550418
